Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 4, NWS Shreveport, LA

January 22, 20164 counties in Texas

NWS Shreveport, LA issued this river flood warning at Jan 22, 2016, 9:25 AM CST for 4 counties in Texas. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Jan 22, 2016, 9:25 AM CST (15:25 UTC)
Expired
Jan 27, 2016, 8:41 AM CST
In force
5 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sulphur River near Talco (TLCT2). The gauge peaked at 14.11 ft at Jan 23, 2016, 12:00 AM CST.

actionminormoderate1015202501/2201/2301/2401/2501/2601/2701/28
Action stage
19.5 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
27.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

489 
WGUS44 KSHV 221525
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
925 AM CST FRI JAN 22 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-231525-
/O.NEW.KSHV.FL.W.0004.160122T1525Z-160126T1200Z/
/TLCT2.1.ER.160122T1415Z.160123T1200Z.160125T1800Z.NO/
925 AM CST FRI JAN 22 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Sulphur River Below Talco, Texas.
* until Tuesday morning...or until the warning is cancelled.
* At 815 AM Friday the stage was 20.0 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 20 feet. 
* Forecast...The river will continue rising to near 21.5 feet by 
  Saturday morning. The river will fall below flood stage Monday 
  early afternoon.
* Impact...Minor lowland flooding.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

VIII.
5 follow-up statements
093 
WGUS84 KSHV 231603
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1003 AM CST SAT JAN 23 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-241603-
/O.EXT.KSHV.FL.W.0004.000000T0000Z-160126T0600Z/
/TLCT2.1.ER.160122T1415Z.160123T0930Z.160125T1200Z.NO/
1003 AM CST SAT JAN 23 2016

The flood warning continues for
  the Sulphur River Below Talco.
* until late Monday night...or until the warning is cancelled.
* At  9:15 AM Saturday The stage was 21.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet. 
* Impact...at 20.0 feet...Expect minor lowland flooding of the heavily
  wooded floodplain. Ranchers that may have cattle and equipment in 
  the river bottoms should move them to higher ground.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

TXC037-067-343-241602-
/O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/
/NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/
1003 AM CST SAT JAN 23 2016

The flood warning continues for
  the Sulphur River Near Naples.
* until further notice...or until the warning is cancelled.
* At  6:30 AM Saturday The stage was 32.7 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet. 
* Forecast...The river will continue to fall to a stage of 32.4 feet 
  by tomorrow morning.
* Impact...at 33.0 feet...Expect the boat ramp to completely 
  inundated.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

25
090 
WGUS84 KSHV 241611
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1011 AM CST SUN JAN 24 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-251611-
/O.EXT.KSHV.FL.W.0004.000000T0000Z-160130T0000Z/
/TLCT2.1.ER.160122T1415Z.160123T0930Z.160129T0600Z.NO/
1011 AM CST SUN JAN 24 2016

...The flood warning extended until Friday evening...The flood 
warning continues for
  the Sulphur River Below Talco.
* until Friday evening...or until the warning is cancelled.
* At  9:15 AM Sunday The stage was 20.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  early Friday morning.
* Impact...at 20.0 feet...Expect minor lowland flooding of the heavily
  wooded floodplain. Ranchers that may have cattle and equipment in 
  the river bottoms should move them to higher ground.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

TXC037-067-343-251610-
/O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/
/NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/
1011 AM CST SUN JAN 24 2016

The flood warning continues for
  the Sulphur River Near Naples.
* until further notice...or until the warning is cancelled.
* At  6:30 AM Sunday The stage was 32.4 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet. 
* Forecast...The river will remain near 32.4 feet.
* Impact...at 33.0 feet...Expect the boat ramp to completely 
  inundated.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

25
611 
WGUS84 KSHV 251515
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
915 AM CST MON JAN 25 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-261515-
/O.EXT.KSHV.FL.W.0004.000000T0000Z-160128T1800Z/
/TLCT2.1.ER.160122T1415Z.160123T0930Z.160128T0000Z.NO/
915 AM CST MON JAN 25 2016

The flood warning continues for
  the Sulphur River Below Talco.
* until Thursday afternoon...or until the warning is cancelled.
* At  8:15 AM Monday The stage was 20.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet. 
* Impact...at 20.0 feet...Expect minor lowland flooding of the heavily
  wooded floodplain. Ranchers that may have cattle and equipment in 
  the river bottoms should move them to higher ground.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

TXC037-067-343-261514-
/O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/
/NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/
915 AM CST MON JAN 25 2016

The flood warning continues for
  the Sulphur River Near Naples.
* until further notice...or until the warning is cancelled.
* At  6:30 AM Monday The stage was 32.3 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet. 
* Forecast...The river will remain near 32.3 feet.
* Impact...at 33.0 feet...Expect the boat ramp to completely 
  inundated.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

25
040 
WGUS84 KSHV 261605
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1005 AM CST TUE JAN 26 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-271605-
/O.EXT.KSHV.FL.W.0004.000000T0000Z-160127T1800Z/
/TLCT2.1.ER.160122T1415Z.160123T0930Z.160127T0000Z.NO/
1005 AM CST TUE JAN 26 2016

The flood warning continues for
  the Sulphur River Below Talco, Texas.
* until Wednesday afternoon...or until the warning is cancelled.
* At 915 AM Tuesday The stage was 20.0 feet. 
* Minor flooding is forecast.
* Flood stage is 20 feet. 
* Forecast...The river will recede below flood stage by Wednesday
  morning.
* Impact...at 20.0 feet...Expect minor lowland flooding of the heavily
  wooded floodplain. Ranchers that may have cattle and equipment in 
  the river bottoms should move them to higher ground.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

TXC037-067-343-271604-
/O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/
/NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/
1005 AM CST TUE JAN 26 2016

The flood warning continues for
  the Sulphur River Near Naples, Texas.
* until further notice...or until the warning is cancelled.
* At 630 AM Tuesday the stage was 32.3 feet. 
* Moderate flooding is occurring and moderate flooding is forecast.
* Flood stage is 22 feet. 
* Forecast...The river will remain near 32.3 feet through Wednesday
  morning..
* Impact...at 33.0 feet...Expect the boat ramp to completely 
  inundated.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

VIII.
826 
WGUS84 KSHV 271441
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
841 AM CST WED JAN 27 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-271511-
/O.CAN.KSHV.FL.W.0004.000000T0000Z-160127T1800Z/
/TLCT2.1.ER.160122T1415Z.160123T0930Z.160127T0915Z.NO/
841 AM CST WED JAN 27 2016

The flood warning is cancelled for
  the Sulphur River Below Talco, Texas.
* At 815 AM Wednesday the stage was 19.7 feet. 
* Fell below flood stage at 315 AM Wednesday.
* Flood stage is 20 feet. 
* Forecast...The river will continue to fall to 19.6 feet by Thursday
  morning.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

VIII.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 22, 8:04 AM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Jan 22, 8:04 AM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
804 AM CST FRI JAN 22 2016

.UPDATE...
TO CLEAN UP PRODUCTS WITH OUR NOW EXPIRED WINTER WX ADV

&&

.DISCUSSION...
WE MAY SEE A FEW FLURRIES...DRIZZLE OR LIGHT RAIN WITH THE BACK
EDGE OF CLOUDS THAT COULD PRODUCE ANY TYPE OF PRECIPITATION NOW
LIES FROM CALION...TO RUSTON...TO JENA. NO OTHER CHANGES EXCEPT TO
SKY WITH SOME BREAKS AND CLEARING NOW OVER OUR WESTERN COUNTIES.
/24/

&&

.PREV DISCUSSION... /ISSUED 717 AM CST FRI JAN 22 2016/

DISCUSSION...
AFTER CALLING AROUND IN OUR CWA WE HAVE CANCELED A FEW MORE
COUNTIES AND PARISHES EARLY FROM THE WINTER WEATHER ADVISORY.
HOWEVER...UNION COUNTY ARKANSAS REMAINS WITH A QUESTION MARK ON
THE AIRPORT ASOS INDICATING SOME FROZEN PRECIPITATION STILL AT THIS
HOUR. OVERNIGHT SNOWFALL WAS AN INCH OR TWO OF WET SNOW WHICH REMAINS
PROBLEMATIC THIS MORNING. THE SHERIFF/S OFFICE REPORTS SLUSH ON
MANY ROADS AND ELEVATED EXPRESSWAYS AND BRIDGES WITH RECENT
ACCIDENTS. CONDITIONS ARE SLOWLY IMPROVING FROM BELOW WITH RADIANT
HEAT FROM THE SOIL: THE AIR TEMP TOO IS ABOVE FREEZING. ONE LAST
UPDATE TO REMOVE ADVISORY AT 8 AM. /24/

PREV DISCUSSION... /ISSUED 600 AM CST FRI JAN 22 2016/

AVIATION...
FOR THE 22/12Z TAFS...MVFR CIGS WILL HOLD SOLID AREA WIDE THROUGH
MID TO LATE MORNING BEFORE GRADUALLY DIMINISHING FROM WEST TO EAST
THROUGHOUT THE AFTERNOON HOURS. PRECIPITATION WILL BE LIMITED TO
THE MLU TERMINAL FOR THE FIRST FEW HOURS OF THE TAF PERIOD...RAIN
POSSIBLY MIXED WITH SNOW AS TEMPERATURES HOVER JUST ABOVE FREEZING
THIS MORNING. EXPECT SKC CONDITIONS TO TAKE CONTROL FOR THE LATTER
HALF OF THE PERIOD AS THE UPPER LEVEL LOW QUICKLY LIFTS OUT OF THE
REGION. UNTIL THEN...EXPECT THE PRESSURE GRADIENT TO REMAIN STRONG
WITH SUSTAINED NW WINDS FROM 12-18 KTS AND GUSTS AROUND 25-30 KTS.
SPEEDS WILL DROP OFF AFTER 23/00Z TO AVERAGE AROUND 5 KTS THROUGH
THE REMAINDER OF THE TAF PERIOD. /19/

PREV DISCUSSION... /ISSUED 520 AM CST FRI JAN 22 2016/

DISCUSSION...
STILL SOME PRETTY GOOD SNOW FALLING ALONG THE OUACHITA RIVER
VALLEY OF UNION COUNTY ARKANSAS. ELSEWHERE...OUR 88D/S REFLECTIVITY
IS DIMINISHING QUICKLY OVER LOUISIANA. WE HAVE TRIMMED DOWN THE
WINTER WEATHER ADVISORY WHICH GOES INTO THE MORNING COMMUTE AT 8 AM.
THE FOUR INCH SOIL TEMPERATURE CONTINUES TO FALL THROUGH THE 40S
SINCE MIDNIGHT. HOWEVER...IT IS JUST TOO WARM TO KEEP ANY THING
BUT A SLUSH WITH AIR TEMPERATURES ABOVE FREEZING AS WELL.

THE UPPER LOW IS SEEN WELL ON WATER VAPOR OVER NE LA AND MOVING
EAST AS A CLOSED LOW. THE SURFACE FEATURE IS WELL TO OUR EAST IN
AL. A 1035MB HIGH CENTERED IN MN WILL KEEP A BRISK NW FLOW IN OVER
OUR AREA MUCH OF TODAY. WE WILL BE DOING AN ADDITIONAL UPDATE THIS
MORNING...MAYBE AFTER FIRST LIGHT...BUT BY THE END OF OUR
ADVISORY TIME AT THE LATEST.

LITTLE CHANGE IN THE EXTENDED PORTIONS OF THE FORECAST WITH THE
MODELS CONSISTENT ON OUR CHILLY WEEKEND...MODERATING SOME BY
SUNDAY. OUR NEXT SYSTEM WILL MOVE TROUGH DURING MONDAY AND END
OVERNIGHT AS MORE HIGH PRESSURE DROPS INTO THE MID SOUTH. BOTH GFS
AND EURO ARE 1028MB ON A HIGH CENTERED OVER KN/OK BY 12 TUESDAY.
BEYOND THIS LIGHT RAIN EVENT...WE WILL HAVE ONE MORE OPPORTUNITY
FOR THE JANUARY RAIN BUCKET ON THE VERY LAST DAY. CLAUDE THE
CRAYFISH MAY BE IN FOR A SHADOW WITH ANOTHER DEEP TROUGH OF LOW
PRESSURE MODELED TO BE OVER THE SW U.S. IN EARLY FEBRUARY. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  45  29  47  29 /  10   0   0   0
MLU  41  29  42  24 /  20   0   0   0
DEQ  44  22  46  25 /  10   0   0   0
TXK  43  25  43  28 /  10   0   0   0
ELD  40  25  41  23 /  10   0   0   0
TYR  45  28  49  33 /  10   0   0   0
GGG  45  28  47  30 /  10   0   0   0
LFK  48  29  52  31 /  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARZ050-051-
     059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ001>006-
     010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

24
Hazardous weather outlook, Jan 21, 12:29 PM CST, 20 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1229 PM CST THU JAN 21 2016

LAZ017>022-TXZ152-153-165>167-221830-
SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-
1229 PM CST THU JAN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN APPROACHING UPPER LOW WILL GET STRONGER BY TONIGHT. THE THREAT
FOR RAPIDLY REDEVELOPING THUNDERSTORMS WILL PERSIST THROUGHOUT
THE DAY AND INTO THE EVENING HOURS SOUTH OF A WARM FRONT THAT HAS
SHIFTED THE SURFACE WINDS TO SOUTHEAST THIS MORNING. A CHANCE FOR
ISOLATED TORNADOES WILL BE POSSIBLE IN AREAS SOUTH OF THE HWY 84
CORRIDOR. ALSO...DAMAGING LARGE HAIL TO QUARTER AND GOLF BALL
SIZE MAY ALSO OCCUR THIS AFTERNOON AND EVENING AT ANYTIME UNTIL
THE UPPER STORM PASSES BY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE SURFACE WINDS WILL SHIFT BACK TO NORTHWEST AS THE UPPER LOW
MOVES OVERHEAD...BRINGING BACK THE COLD AIR. ANY AND ALL RAIN
WILL COME TO AN END BY LUNCHTIME. AFTER A CHILLY WEEKEND...WARMER
AIR RETURNS WITH MORE SHOWERS EARLY IN THE NEW WORK WEEK...AHEAD
OF YET ANOTHER COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-221830-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-
1229 PM CST THU JAN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN APPROACHING UPPER LOW WILL GET STRONGER AND COLDER BY TONIGHT.
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
THE REST OF THE DAY. SOME LARGE HAIL WILL BE POSSIBLE FOR ANY
STRONG THUNDERSTORMS. OVERNIGHT AS THE LOWER ATMOSPHERE CHILLS AND
THE CORE OF THE LOW MOVES OVERHEAD...WE WILL LIKELY SEE RAIN
TRANSITION OVER TO SNOW AFTER MIDNIGHT. THE GROUND TEMPERATURES
WILL HOLD ON TO NEEDED WARMTH TO MELT ANY ACCUMULATIONS BY
DAYBREAK. AIR TEMPERATURES NORTH OF HIGHWAY 82 MAY ALLOW SOME ICE
TO LINGER ON BRIDGES AND OVERPASSES FOR THE MORNING COMMUTE. NO
OTHER HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SUNSHINE WILL RETURN IN THE WAKE OF THE UPPER STORM DURING FRIDAY.
AFTER A CHILLY WEEKEND...WARMER AIR RETURNS WITH MORE SHOWERS
EARLY IN THE NEW WORK WEEK...AHEAD OF ANOTHER COLD FRONT. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS SHOULD NOT BE NEEDED THROUGH
TONIGHT.

20

In the hours before

Local storm report, Jan 22, 8:51 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 AM CST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     SNOW             EL DORADO               33.22N  92.66W
01/22/2016  E1.5 INCH        UNION              AR   PUBLIC

&&

EVENT NUMBER SHV1600024

21

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.